# SDR CHQA200900063

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 20,152 hours, 16,457 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 16,518 hours, 13,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16362
- Condition: Discharged
- Location: Emergency Lights
- Part time: 26,708 hours, 22,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING AND AFT EMERGENCY PROXIMITY LIGHT STRIPS WERE FOUND TO BE INOPERATIVE.  THE NR 4 BATTERY PACK ASSEMBLY WAS REPLACED AND THE SYSTEM OPERATIONALLY CHECKED GOOD.
